# SDR DALA2024072407451

- Difficulty date: August 4, 2021
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 92,400 hours, 39,625 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Discovered
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 AN EXISTING REPAIR WAS FOUND ON FRAME 1640 BETWEEN STRINGER 16L AND 17L. ER/A 593220-14AD FOLLOW ON DAMAGE TOLERANCE REQUIRED AT STA 1640 FRAME LH. CORRECTIVE ACTION: REF ERA 593220-14AD. (1899475)
